# SDR VNAA2016082400027

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,491 hours, 23,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD RT AND LT WEBS ARE CORRODED.  MAINTENANCE PERFORMED A MAJOR REPAIR TO LT AND RT BULKHEAD WEBS AT FS 280 IAW THE AMM.  THE ACFT CONTINUES HEAVY CHECK MAINTENANCE.
